# SDR 06FDEA1224

- Difficulty date: March 24, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,401 hours, 16,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT EVACUATION SLIDE FAILED TO DEPLOY WHEN DOOR OPENED.  F/O PULLED MANUAL INFLATION LANYARD AND SLIDE INFLATED.  THIS RT DOOR SLIDE NEEDS TO BE HELD FOR FLIGHT SAFETY & THE NTSB FOR IMPOUNDING.  PLEASE REMOVE, TAG & ID WHERE PARTS ARE LOCATED AFTER REMOVAL.
